Show simple item record

dc.contributor.authorGui, Zhanji ( Orcid Icon 0000-0003-1365-8357 )
dc.date.accessioned2021-07-19T21:31:42Z
dc.date.available2021-07-19T21:31:42Z
dc.date.issued2006-08-15
dc.identifier.citationGui, Z. (2006). Existence of positive periodic solutions to third-order delay differential equations. Electronic Journal of Differential Equations, 2006(91), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13964
dc.description.abstract

Using the continuation theorem of coincidence degree theory and analysis techniques, we establish criteria for the existence of periodic solutions to the following third-order neutral delay functional differential equation with deviating arguments

x˙˙˙(t) + aẍ(t) + g(ẋ(t - τ(t))) + ƒ(x(t - τ(t))) = p(t).

Our results complement and extend known results and are illustrated with examples.

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNeutral delayen_US
dc.subjectThird-order differential equationen_US
dc.subjectPeriodic solutionen_US
dc.titleExistence of positive periodic solutions to third-order delay differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record